# SDR SWAA2022030394170

- Difficulty date: March 16, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 41,117 hours, 20,180 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT GALLEY FLOOR PANEL 2415 DELAMED / REPLACED AFT GALLEY FLOOR PANEL 24ZUF PER M/M 53-21-00
